MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Codes Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: synergy ii us mr 2.25 x 28mm stent delivery system was returned for analysis.The device was returned without the stent.The balloon was reviewed, and issues were noted.No stent was attached to the balloon and the balloon appeared to be in a deflated state.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.An 0.014 inch guidewire, verified with snap gauge, loaded successfully through the distal end of the tip and exited at the exchange port without issue.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 13-nov-2020.It was reported that advancing difficulty and shaft damage occurred.The target lesion was located in the moderately tortuous and moderately calcified vessel.After the lesion was pre-dilated, a 2.25 x 28 synergy ii drug-eluting stent was selected for treatment but the physician felt unusual resistance during delivery.Upon inspection, the shaft looked strained or stretched.The procedure was completed with another of the same device.There were no patient complications reported.However, returned device analysis revealed stent detachment.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10941641
Report Number2134265-2020-16578
Device Sequence Number2419022
Product Code NIQ
UDI-Device Identifier08714729840268
UDI-Public08714729840268
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0025136952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2020
Initial Report FDA Received Date12/03/2020
Patient Sequence Number1